U.S. doctors online nowAsk doctors free
CA
A 60-year-old male asked about a 80-year-old female:

doc added 5mg buspar 3x a day to my 37.5mg paxil cr & 1mg of xanax anxiety/gad. buspar helped but still feeling scared & nervous at night. should i ask doc to up buspar a little? worried about serotonin syndrome. how much would cause ss? i am 80 yrs.

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Polypharmacy: Taking multiple medications is tricky and a psychiatrist who is very familiar with all these medications and their potential interactions must be the one to guide you and regulate their combination and doses. You should ask this question of your prescribing physician or psychiatrist and inform him/her of your current symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 5, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.